| Model Number |
04.01.0123 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
01/31/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03-02-2025 lot 2415052: (b)(4) items manufactured and released on 29-07-2024.Expiration date: 2029-07-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implant revised.Batch review performed on 03-02-2025 on reverse shoulder system 04.01.0170.Glenosphere - ø39x24.5 (k170452) lot.2414218.Lot 2414218: (b)(4) items manufactured and released on 25-09-2024.Expiration date: 2029-09-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 1 week from primary surgery, the patient came in reporting pain due to a dislocation of the liner from the glenosphere and the cause is unknown.The surgeon revised the glenosphere, liner, metaphysis, and diaphysis.The surgery was completed successfully.